# SDR AALA20170619002

- Difficulty date: June 19, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 56,926 hours, 28,107 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Strap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK IN VERTICAL STABILIZER LEADING EDGE SPAR CAP RIGHT SIDE AT VSS ZFS 52.267.  REPAIRED IAW DRAWING SG09550005 AND EA#270718.
